MAUDE Adverse Event Report: O&M HALYARD, INC. ANTI-FOG SURGICAL MASK, GREEN WITH FILM STRIP; ICP FACIAL PROTECTION PRODUCTS

O&M HALYARD, INC. ANTI-FOG SURGICAL MASK, GREEN WITH FILM STRIP; ICP FACIAL PROTECTION PRODUCTS
Model Number 49235
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of (b)(6) 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by o&m halyard, inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to o&m halyard, inc.O&m halyard, inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This.
 
Event or Problem Description
During a retrospective review with the fda esg help desk it was determined that this complaint was sent to the test region and not the fda production region; therefore, this complaint is being submitted to the production region on (b)(6) 2019.It was allege by a doctor that the anti-fog green surgical masks are prone to condensation and drops into the surgical site.Additional information was requested but not received.

Brand Name
ANTI-FOG SURGICAL MASK, GREEN WITH FILM STRIP
Common Device Name
ICP FACIAL PROTECTION PRODUCTS
Manufacturer (Section D)
O&M HALYARD, INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8787301
Report Number9616096-2019-00004
Device Sequence Number19249620
Product Code FXX
UDI-Device Identifier30680651492358
UDI-Public30680651492358
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K823078
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number49235
Device Catalogue Number991049235
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/14/2019
Initial Report FDA Received Date07/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;